# SDR AALA202211081183

- Difficulty date: November 3, 2022
- Submitted: November 8, 2022
- Operation: Air carrier
- Aircraft: N860NN
- Make and model: Boeing 737823
- Aircraft serial: 40583
- Aircraft time: 35,817 hours, 14,993 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Brake Assy
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN BREAK ASSEMBLY LOCATED AT BS 540 AND RBL 1. REPLACED BREAK ASSEMBLY PER AARD 51-00-05 AND DWG 143A0060.
